For Better Performance Please Use Chrome or Firefox Web Browser

Bifurcations of limit cyclesin small perturbations of a class of hyperelliptic Hamiltonian systems of degree 5 with acusp, Journal of Applied Analysis and Computation

Ali Atabaigi and Hamid R. Z. Zangeneh, Bifurcations of limit cyclesin small perturbations of a class of hyperelliptic Hamiltonian systems of degree 5 with acusp, Journal of Applied Analysis and Computation, Volume 1, Number 3, August 2011, pp. 299–313

August, 2011

Link To Online Resource: 

Journal of Applied Analysis and Computation, Volume 1, Number 3, August 2011

Journal Papers
Month/Season: 
August
Year: 
2011